# SDR DALA2017092507133

- Difficulty date: September 16, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,354 hours, 29,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLAP HINGE FITTING AROUND OF OUTBD LOWER STUD XW 251.   RT CENTER FLAP HINGE FITTING, WING FLAP HINGE MOUNTING STUD WERE REPLACED IAW AMM 57-55-25 AND HYDRAULIC LINES AND ACTUATOR CYLINDER WERE REMOVED AND INSTALLED IAW AMM 27-55-03 AND LEAK AND OPS TESTED OK.
